# SDR 05FDEA04062

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Repair
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER ON C-1 CARGO DOOR FORWARD LOWER CORNER IS NOT PER SRM DATA.  REMOVED AND REPLACED REPAIR DOUBLER IAW B727 SRM 52-00-3, FIG 3.
